MAUDE Adverse Event Report: STRYKER SPINE-US XIA TITANIUM 4.5 BLOCKER; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US XIA TITANIUM 4.5 BLOCKER; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 48130000
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent revision surgery to address a migrated xia 4.5 blocker and xia 4.5 polyaxial screw approximately 3.5 months after implantation.This report is for the xia 4.5 blocker.
 
Additional Manufacturer Narrative
B7, h6 coding has been updated to reflect investigation conclusion.H3 other text: no product returned.
 
Event or Problem Description

Brand Name
XIA TITANIUM 4.5 BLOCKER
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key16369167
Report Number0009617544-2023-00004
Device Sequence Number18140846
Product Code NKB
UDI-Device Identifier04546540448897
UDI-Public04546540448897
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K121342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 05/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48130000
Device Catalogue Number48130000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/01/2023
Supplement Date Received by Manufacturer04/21/2023
Initial Report FDA Received Date02/13/2023
Supplement Report FDA Received Date05/17/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown